Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Have PSVT, prescribed Dilzem for increased palpitation. Right medication?

i am 20 yrs old having PSVT.My doctor has prescribed me dilzem-60 to be had at the time of increased palpatation.Is it the right medication or should i look for another one coz i go to college and i have to carry the medicine with me evertime as it can happen anytime.And yeah,do smoling increases the frequency of PSVT attacks??
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello Gaunik and thanks for the query
Your doctor has prescribed you a right medication for the problem. PSVT is treated with either betablockers or calcium channel blockers or both. But we have to take it regularly not at the time of episode. Only Injectable can help at the time of episode not the oral drugs.
The aim of the treatment is to stop the PSVT episodes to occur not to wait for the episode and than we have to take the medication. It can be dangerous because we don't know when we get the episode.
During the episode try to vomit it will stop immediately.
In my personal opinion consult your doctor again and discuss about it.
For smoking our advise for heart patient always remain Stop smoking.
Best Wishes
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor